# SDR WRLA2009108

- Difficulty date: April 13, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703N
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK IN TPE INSPECTION FOUND SUPPORT BEAM WEB CRACK AT CENTER CARGO STA 1841 X=-15 TO X=16 (REF EGAT NRC U05094).  REMOVED THE DAMAGED WEB & FASTENERS IAW MD-11F SRM VOL 2 51-33-01 AND 51-35-01 REV 40.  INSTALLED NEW WEB IAW MD-11F SRM VOL 2 51-33-01 AND 51-35-01 REV 40.  CONDITION CHECK NORMAL AND JOB COMPLETE.
